CureZone   Log On   Join
 

Re: Ovarian cancer symptoms by heater5000 ..... Mirena, Skyla IUD Forum

Date:   9/6/2007 9:36:10 PM ( 15 years ago ago)
Hits:   18,441
URL:   https://www.curezone.com/forums/fm.asp?i=958704

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Thank you so much for your awesome insight Kabel! I read a heartbreaking post on another site about a women getting full blown ovarian cancer after a short time on Mirena. She had no previous conditions and only started feeling terrible after Mirena. Doesn't sound like a coincidence to me. I appreciate all the information you shared. I was not aware that there was actually a caution for use by individuals with "known or suspected cancers in which growth of the cancer is stimulated by sex hormones." It would make sense that using hormones could increase the risk. Like you said there really is no way to rule out any of us as far as susceptibility goes. So I am curious to find out if our body produces high levels of estrogen in some people, on Mirena and after removal, do we stand to get some of the same problems that women get after receiving hormone replacement therapy? I am not 100% certain but I thought they linked HRT to cancer? Just got to thinking after reading the info you shared. It seems like there really should be more warnings given to women about this Mirena. The woman I read about on the other site got cysts from the Mirena and was not properly warned about them. She said they make it seem like it is no big deal to get them(cysts). I agree the literature and the docs seem to minimize the risk. I thought it was a low risk and if it happened it wouldn't be a big deal. It seemed to only be risky if you had them previously(according to Mirenas literature) but what about those who don't have a history? This poor woman has ovarian cancer that happened in a span of less then three months. The same is true for the migraines. They don't let on that this could become serious even for someone with no history? I am so sorry you suffered so much from those horrible migraines. They are so debilitating and there aren't words to tell you how I feel for you! Have the migraines let up at all? I hope that they are completely gone for you friend and I hope the other side effects are gone too! OH MY GOSH! Your family will be in my thoughts and prayers! Your poor husband:(:(:( That is so awful for him and for you friend. I am so sorry and I will be praying for recovery for him! Please post back when things are less hectic for you and let me know how he is doing! I pray the surgery is a success so your husband can recover quickly. Take care my friend and keep me posted! BIG HUG!

 

<< Return to the standard message view

fetched in 0.09 sec, referred by www.curezone.com/forums/fmp.asp?i=958704